# SDR QXEA2009101200776

- Difficulty date: October 7, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 6,093 hours, 6,524 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Part serial: K0139
- Condition: Failed
- Location: Hyd System
- Part time: 18,709 hours, 19,207 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH LOST NR 2 HYD QUANTITY.  ENGINE SHUTDOWN ON GROUND LESS THEN ONE MINUTE AFTER TOTAL FLUID LOSS.  FOUND ENG DRIVEN HYD PUMP FAILED AND LEAKING. REPLACED IAW 29-11-01-000-801 AND 29-11-01-400-801. ALSO PERFORMNED CHAP 5 INSP FOR EDP OPERATION WITHOUT SUFFICIENT HYD FLUID AMM TASK 05-54-00-280-801. CHECKS GOOD. RETURNED TO SERVICE.
